i am 19 years old and almost three weeks ago now i had a hurnia repaired, everything went fine and the operation was a success. I have now had my staples removed and i have now noticed there seems to be a large vain on at the base of my penis which causes me discomfort when the penis is erect. This makes any sexual experience rather uncomfortable. As this was not a problem pre-op i would like to know how it has got to be like this and what steps can i take to have this problem sorted.
Thanks for writing to the forum!
It is normal to have a bulging vein on and off on the penis at various locations. They disappear as they come. If a vein persists for more than two weeks you must consult your doctor. The only point of consideration is clots in these veins. However the clots make them painful. So if there is pain then also consult your doctor. Do not fiddle with it. Leave it alone.
Hope this helps. It is difficult to comment beyond this without examination. Please let me know if there is any thing else and do keep me posted. Take care!
After surgery having a clot in the blood vessel is a complication that occurs a number of times. This results in dilatation of the blood vessel. Do go back to your surgeon. Generally these dissolve with medicines and no further treatment is required.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.